Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2, Issue 3, Pages 227-252
http://dx.doi.org/10.1155/2004/792493

Tight wavelet frames in Lebesgue and Sobolev spaces

1Department of Mathematical Sciences, Aalborg University, Fredrik Bajers Vej 7G, 9220 Aalborg East, Denmark
2IRISA-INRIA, Campus de Beaulieu, 35042 Rennes CEDEX, France

Received 1 March 2003

Academic Editor: Hans Feichtinger

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

L. Borup, R. Gribonval, and M. Nielsen, “Tight wavelet frames in Lebesgue and Sobolev spaces,” Journal of Function Spaces and Applications, vol. 2, no. 3, pp. 227-252, 2004. https://doi.org/10.1155/2004/792493.